Journal of Mathematical Extension, Volume (11), No (3), Year (2017-9) , Pages (69-76)

Title : ( Auto-average length of finite groups )

Authors: esmat mottaghi , Mohammad Reza Rajabzadeh Moghaddam , M.A. Rostamyari ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote


Abstract. Let g and h be arbitrary elements of a given finite group G. Then g and h are said to be autoconjugate if there exists some automorphism α of G such that h = g^α. In this article, we introduce and study auto-average length of autoconjugacy classes of finite groups. Also, we construct some sharp bounds for the auto-average length of finite groups.


, Autoconjugate, autoisoclinism, autocommutator subgroup, autocentre
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Mottaghi, Esmat and Rajabzadeh Moghaddam, Mohammad Reza and M.A. Rostamyari},
title = {Auto-average length of finite groups},
journal = {Journal of Mathematical Extension},
year = {2017},
volume = {11},
number = {3},
month = {September},
issn = {1735-8299},
pages = {69--76},
numpages = {7},
keywords = {Autoconjugate; autoisoclinism; autocommutator subgroup; autocentre},


%0 Journal Article
%T Auto-average length of finite groups
%A Mottaghi, Esmat
%A Rajabzadeh Moghaddam, Mohammad Reza
%A M.A. Rostamyari
%J Journal of Mathematical Extension
%@ 1735-8299
%D 2017